Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tobias Funke

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. There weren't any problems. I didn't die and my penis is still attached to my body.
  2. Well I'm going to go take it. I'll report in the morning if I bled out my anus or coughed up black goo.
  3. I have the signs of a cold and want to take a Nyquil tonight to hopefully clear up my nose. Is there any problem taking it (or Dayquil tomorrow) with Accutane?
  4. I'm going to start Accutane soon, and my only worry is how it will affect my working out. I've heard things about muscle/joint pains, and if it impairs my lifting I just won't do it. I guess I can try it out and at the first sign of pain I'll stop. Does anyone here work out while on Accutane? Thanks
  5. I've been on the regimen for about 4 months, and the problem started 3 months in. I scratched them off because I didn't want to go to school with a nose drenched in dead skin.
  6. The problem first showed up in December when I had a cold and was blowing my nose frequently. My nose is always covered in very crusty, flaky skin. When I scratch them off, my nose is incredibly red and they come back in two days. When I put moisturizer on it at night, I wake up with even more flakes. I don't apply BP to it or really touch it at all anymore. Does anyone have any advice for me? Thanks
  7. I've started using a lot less BP in the morning, and completely stopped using it at night (just the Differin). I'm still using the two moisturizers my dermatologist recommended. The redness has already improved, so hopefully it will be completely gone after a week or so on this reduced regimen.
  8. I went the weekend without BP or Differin- just Cetaphil wash and Cetaphil moisturizer (no SPF). I didn't really notice any difference in the redness, but I got a few small breakouts. So I guess it failed pretty badly. I went to my dermatologist on Monday and she recommended I continue on with my BP, Minocycline, and Differin, and suggested I use the Cetaphil moisturizing lotion with SPF in the morning, and the Cetaphil cream (in a tub) moisturizer at night. I bought both of those and have sta
  9. Well I've been using BP for about two years, so I assume my skin is used to it, but I think I will just have to stop for a few days completely (I'll just use the wash) this weekend. I have a feeling the redness is from the ProActive I used for a few months; probably from that scrub stuff that feels like it's full of sand that irritated the hell out of my skin. Thanks for the help and I'll look for that Aveeno moisturizer. I'll update this after I go BP-free this weekend.
  10. I have been using the CSR for about a week, but have been using BP (2.5% from ProActive) for almost two years now. Over the last few months, my face has been very red all over; like a permanent sunburn. Here is what I currently use: Cetaphil wash ProActive 2.5% BP Lac-Hydrin 5 moisturizer Minocycline pill Differin gel (just very small dabs on problem areas at night, after the BP) I follow the CSR exactly as I'm supposed to, with the two prescriptions in addition. Is there anything I can do to
×